American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70K20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jose Miguel Alonso. Optimal intervals of stability of a forced oscillator . Proc. Amer. Math. Soc. 123 (1995) 2031-2040. MR 1301005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ângelo Barone Netto and Gaetano Zampieri. How far can one move from a potential peak with small initial speed? . Proc. Amer. Math. Soc. 121 (1994) 711-713. MR 1181156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1